# SDR SWAA061150

- Difficulty date: March 29, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 47,557 hours, 47,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHTS BATTERY INOP.  R&R BATTERY PACK PER MM.
